# SDR AALA20020900

- Difficulty date: June 16, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2127 - MIA-CUN - EN ROUTE CUN, AFTER TAKEOFF AND FLAP RETRACTION, LE FLAPS TRANSIT LIGHT REMAINED ON.  ACCOMPLISHED LE FLAPS TRANSIT ABNORMAL PROCEDURE.  LIGHT WOULD NOTE EXTINGUISH ACCOMPLISHED (ASYMMETRICAL OR NO LEADING EDGE DEVICES) AND MADE UNEVENTFUL FLAPS 15 DEGREES LANDING.  ALL HYDRAULIC PRESSURES AND QUANTITIES NORMAL.  TROUBLESHOOTING IN PROGRESS.  (M)
